# SDR TWAA0103206

- Difficulty date: February 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 14,336 hours, 2,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP WAS INOPERATIVE AT ROWS 10 TO 14, RT SIDE OF CABIN.  RECONNECTED WIRING THAT HAD BECOME DISCONNECTED.  CHECK-C 10-25-00 LAX.
